# SDR CA040907005

- Difficulty date: September 7, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Amd FALCON900
- Aircraft time: 7,246 hours
- Engine: Garrtt TFE7315BR
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Adc
- Part number: 7000700647
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE FLIGHT THE CO-PILOT ALTIMETER SHOWED A GRADUAL LOSS OF 60' - 80'COMPARED TO THE PILOT'S ALTIMETER. IT REMAINED AT THE LOWER ALTITUDE FOR SEVERAL MINUTES BEFORE MATCHING UP WITH THE PILOT'S SIDE. THIS OCCURRED INTERMITTENTLY OVER SEVERAL MONTHS. BOTH AIR DATA COMPUTERS WERE REPLACED, ALTIMETERS EXCHANGED SIDE TO SIDE AND FULL OPERATIONAL TESTS AND LEAK TESTS OF BOTH PITOT-STATIC SYSTEMS WERE CARRIED OUT. NO FAULTS WERE FOUND AND THE PROBLEM REMAINED. WHEN THE FAULT WAS PRESENT ATC CONFIRMED THE DIFFERENCE BETWEEN THE SYSTEMS THROUGH TRANSPONDER ENCODER SELECTION. AFTER SEVERAL CONTACTS WITH THE HONEYWELL ENGINEERING DEPARTMENT A TECHNICAL NEWSLETTER (A23-1980-04) CAME TO LIGHT WHICH PINPOINTE
